# SDR SWIA201437713

- Difficulty date: May 19, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 31,889 hours, 26,482 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EMERGENCY LIGHT DOES NOT ILLUMINATE.  SECURED THE QUICK DISCONNECT WIRE FOR THE EMERGENCY MAIN CABIN DOOR LIGHT OPS CHECKED GOOD IAW AMM.
